# SDR FDEA201908071844

- Difficulty date: August 7, 2019
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,207 hours, 24,797 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Support
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND ON FLOOR SUPPORT STRUCTURE BS 570 APPROX. LBL 10. REPAIR REQUIRES EVALUATION TO
DETERMINE IF MAJOR OR MINOR AND IF REPAIR IS IN ACCORDANCE WITH FAA APPROVED DATA EVALUATION CARRIED OUT OF
EXISTING REPAIR ON FLOOR SUPPORT STRUCTURE AT BS.570 APPROX LBL.10 IAW FEDEX EO F-5100-7-5001 PART 1
ATTACHMENT B AND ON VISUAL INSPECTION AND SRM REVIEW, THE REPAIR LAYOUT AT BS 570 APPROX LBL 10 WAS
IDENTIFIED AS CONFORMING TO SRM REPAIR 53-00-53-2R REPAIR 1, THIS IS A CAT A MAJOR REPAIR.
